MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC ARCHITECT C16000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER

ABBOTT MANUFACTURING INC ARCHITECT C16000 SYSTEM; AUTOMATED CHEMISTRY ANALYZER
Catalog Number 03L77-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated glucose results on the architect c16000 analyzer.The following data was provided: t0 169.1 mg/dl 92.1 mg/dl; t1 240.3 mg/dl 144 mg/dl; t2 216 mg/dl, 101.2 mg/dl.Due to imprecise glucose results, the doctor started a treatment based on the first result, which turned out to be inappropriate, causing significant hypoglycemia in the patient.No further details regarding the treatment or how the patient is doing, are yet available.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and instrument service.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.Several qc and patient results were flagged exp and ctrl (not valid).The issue was resolved by recalibrating the r1, r2 and sample pipettors and replacing a bent r1a reagent probe (list number 09d48-03).Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.
 
Additional Manufacturer Narrative
On (b)(6) 2019, the suspect medical device was changed from clinical chemistry glucose reagents ln 03l82-21 lot unknown, to the architect c16000 analyzer ln 03l77-01 sn (b)(4) both manufactured at the same site.An evaluation is still in process and a final report will be submitted when the evaluation is complete.

Brand Name
ARCHITECT C16000 SYSTEM
Common Device Name
AUTOMATED CHEMISTRY ANALYZER
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8090294
Report Number1628664-2018-02026
Device Sequence Number16159603
Product Code JJE
UDI-Device Identifier00380740006006
UDI-Public00380740006006
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03L77-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer01/09/2019
02/27/2019
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date02/04/2019
03/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER; CLINICAL CHEMISTRY GLUCOSE REAGENTS; CLINICAL CHEMISTRY GLUCOSE REAGENTS; LN 03L77-01 SN (B)(4); LN 03L82-21 LOT UNKNOWN; LN 03L82-21 LOT UNKNOWN; ARCHITECT C16000 ANALYZER; LN 03L77-01, SN (B)(4)
Outcome Attributed to Adverse Event Other;